Error bounds for lower semicontinuous inequality systems

Zili Wu*, Jane J. Ye

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review


Let X be a Banach space and f:X→(-∞, ∞) be a proper and lower semicontinuous (l.s.c.) function. The concept of an abstract subdifferential ∂ω-subdifferential is recalled. Results are given by proving several theorems.

Original languageEnglish
Pages (from-to)3553-3554
Number of pages2
JournalProceedings of the IEEE Conference on Decision and Control
Publication statusPublished - 2002
Externally publishedYes
Event41st IEEE Conference on Decision and Control - Las Vegas, NV, United States
Duration: 10 Dec 200213 Dec 2002

Cite this